Skin steroid addiction

Each user experiences their own unique feelings when using steroids and coming off the drug. When someone chooses to stop using they can experience a variety of withdrawal symptoms linked to addiction. Symptoms can include mood swings, fatigue, restlessness, loss of appetite, insomnia, reduced sex drive, the desire to take more steroids, and depression. Evidence for steroid addiction is certainly not as strong as it is for other drugs like cocaine or heroin. Though it is clear that people develop a tolerance and dependence on them and willingly experience negative consequences when using steroids - both of which are signs for drug dependence.

There are also organisations, such as The International Topical Steroid Addiction Network (ITSAN), which is a non profit charity that grew from a sufferer’s experience. It now has an international community and offers a survival guide for coping with topical steroid withdrawals. ITSAN is dedicated to raising awareness about TSA and consists of members who support, comfort and encourage one another. It’s also a platform of resources for the individual, caregiver and healthcare practitioner to work their way through treatment options.

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Skin steroid addiction

skin steroid addiction

Media:

skin steroid addictionskin steroid addictionskin steroid addictionskin steroid addictionskin steroid addiction

http://buy-steroids.org